MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ ORAL DISPENSING SYRINGE; LIQUID MEDICATION DISPENSER

BECTON DICKINSON MEDICAL SYSTEMS BD¿ ORAL DISPENSING SYRINGE; LIQUID MEDICATION DISPENSER
Model Number 305853
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 8 bd¿ oral dispensing syringe was discovered to be without label markers.The following information was provided by the initial reporter: 3mls oral syringe has no label markers on the syringe.At least 8 from the batch has no labeling.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval: yes; d.10.Returned to manufacturer on: 06-sep-2022.H.6.Investigation summary: one sample and four photos were provided to our quality team for investigation.Through visual inspection, it was observed that the barrel is blank and missing all its scale markings.Potential root cause for the missing print defect is associated with the printer process.These conditions are occurring below their expected frequency so no corrective action is required at this time.A device history record review was completed for provided lot number 9177777.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD¿ ORAL DISPENSING SYRINGE
Common Device Name
LIQUID MEDICATION DISPENSER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15250121
Report Number1213809-2022-00509
Device Sequence Number12359712
Product Code KNT
UDI-Device Identifier30382903058533
UDI-Public30382903058533
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Model Number305853
Device Catalogue Number305853
Device Lot Number9177777
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown